# SDR ABXA9700905

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Dirty
- Location: Rt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS SEAT WON'T LOCK IN THE FULL FORWARD POSITION.  CLEANED DEBRIS OUT OF THE FORWARD INBOARD SEAT TRACK.  THE FIRST OFFICERS SEAT OPS CHECK GOOD.
